# SDR SWAA2024040365140

- Difficulty date: March 19, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWERED BY M1670 INOP<[01] REMOVED EMERGENCY EXIT LIGHT BATTERY PACK M1670 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD OPERATIONAL TEST OF ALL EMERGENCY LIGHTS ASSOCIATED WITH M1670 PER AMM 33-51-06-960-805;[02] VERIFIED ACTION #1;[03] COMPLETED STEP 1;[04] VERIFIED TASK COMPLETED
